I am currently on the Marvelon Contraceptive Pill. I have been on it for 3 months now. No problems so far.
But I have what feels like Ovulation pains (right side). I have back ache too, but no mucus. Quite dry, actually. I have a weeks worth left to take before my break. I take them at roughly the same time each day (within 30 mins). I take them at night as the only side effect they seem to have on my is slight nausea, so taking before bed helps this.
I have taken Marvelon for several years pre & post babies. Never had a reason to worry before. I had a normal period last cycle.
Is this ovulation, or could it be something else? Anyone have any ideas?
This really is the only pill that I am willing to take, tbh. I have been on a couple here (In Australia) that haven't agreed with me (missed periods, headaches etc) so I am on the one I took in the UK. All was fine until this cycle. Not sure what to do if it is the pill (waiting for dh to get the snip & latex allergy - for some reason extremely diff to get latex free condoms here)